# SDR DALA2022111007259

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 90,760 hours, 42,457 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: False Activation
- Location: Brake Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3221 REJECTED T/O DUE TO NBR 1 BRAKE READING 325 DEGREES RESULTING IN BRAKES HOT ECAM MESSAGE PLEASE T/S PER TSM 32-42-00-810-922-A. CORRECTIVE ACTION: REPLACED #1 BRAKE TEMP SENSOR PER A320 AMM 32-47. BRAKE TEMP SYSTEM OK FOR SERVICE. (2489915)
